# SDR SWAA000057509

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE PLACES IN ACB ON L/H FLOOR TO SIDEWALL SUPPORT STA 727-847 LBL 22 WL 158 / REMOVED DAMAGE AT ACB FLOOR TO SIDEWALL SUPPORT BS727-727E+10 1' X 1' X .003' FROM AN ORIGINAL THICKNESS OF .040' FOUND TO BE WITHIN LIMITS; IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS 727E+10-847 WITH THE REPAIR SPLICE LOCATED AT BS727E+10 IAW SRM 53-00-53-2R-5 AND DWG# 146A7500 AND DWG# 146A7502.
